# SDR DALA2020072402639

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 65,862 hours, 24,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND EMERGENCY LIGHTS INOPERATVE AT SEATS 26,25,24 AND 23.  REPLACED THE BATTERY ASSEMBLY.  SYSTEM OPS NORMAL.
